EconPapers    
Economics at your fingertips  
 

Implied Volatility at Expiration

Alexey Medvedev
Additional contact information
Alexey Medvedev: PhD student, Swiss Finance Institute and University of Geneva

No 08-04, Swiss Finance Institute Research Paper Series from Swiss Finance Institute

Abstract: The main result of the paper is a formula for zero time-to-maturity limit of implied volatilities of European options under a broad class of stochastic volatility models. Based on this formula, we propose a closed-form approximation of the implied volatility smile. Numerical examples suggest that our approximation is accurate in the absence of mean-reversion in stochastic volatility.

Keywords: Option pricing; stochastic volatility; implied volatility; short-maturity asymptotics. (search for similar items in EconPapers)
JEL-codes: G12 (search for similar items in EconPapers)
Pages: 26 pages
Date: 2008-01
New Economics Papers: this item is included in nep-fmk
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://ssrn.com/abstract=1090200 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:chf:rpseri:rp0804

Access Statistics for this paper

More papers in Swiss Finance Institute Research Paper Series from Swiss Finance Institute Contact information at EDIRC.
Bibliographic data for series maintained by Ridima Mittal ().

 
Page updated 2025-03-19
Handle: RePEc:chf:rpseri:rp0804